It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-19-2005, 11:55 PM   #1
Junior Member
(female)
 
Join Date: Aug 2004
Posts: 43
MSUstudent HB User
Retin-a-micro...has it thinned your skin?

I have been on retin-a-micro (the lower dosage) for about 8 and half months and it has helped but I just wanted to know if it has thinned anyone else's skin?? Towards the beginning my red marks would go away pretty fast because of the retin-a-micro's exfoliating abilities, but lately my red marks are taking forever to go away. I don't really have acne but I have OCD and am a skin picker and have recently had a bad episode and it seems like my red marks are so deep. Even if i don't pick really hard or deep and just scratch the surface the mark lasts a long time. The mark will scab and it will peel off and then there will be a pink mark that persists. Has anyone else experienced this? Thank You!

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!